# SDR A6WA202104147740

- Difficulty date: April 6, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 37,818 hours, 36,530 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3180735
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF 4DMI22779. REPAIR PAX DOOR SPRING HOLE REF 601R52-11-2715.  AIRCRAFT REMOVED FROM SERVICE.   TEMP REPAIR PERFORMED, REF REO 601R-52-11-2715 ON AAR WORK ORDER  1017223 JN 7130264, WAS FOUND TO BE STRUCTURALLY ACCEPTABLE AS A PERMANENT DISPOSITION REPAIR REF MHIRJ REO 601R-51-11-2866 REV -- DATED 2021-04-12
